# SDR 97ZZZX5044

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N564CA
- Make and model: Beech B100
- Aircraft serial: BE58
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti Ice Tube
- Condition: Broken
- Location: Lt Eng Intake
- Part time: 5,496 hours
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FLAME-OUT AT 7,000 FEET HOLDING AT FLYING COLD IN ICING CONDITION.  INTAKE ANTI-ICE HAD BEEN ON FOR HALF AN HOUR.  FOUND ONE ANTI-ICE TUBE FLARE BROKEN OFF.  SUSPECT SOME LOSS OF BLEED AIR IN THIS AREA COULD HAVE ATTRIBUTED TO ICE FORMING ON INTAKE LIP AND COMING DISLODGED PRIOR TO FLAME-OUT.  AIRCRAFT IS OPERATED BY CARVER AERO, INC.
